Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 146, NWS Birmingham, AL

April 11, 20115 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 8:53 PM CDT for 5 counties in Alabama. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 8:53 PM CDT (01:53 UTC)
Expired
Apr 11, 2011, 10:00 PM CDT
In force
67 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL, Montgomery County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Apr 11, 9:05 PM CDTTSTM WND DMG3 Nnw Prattville, ALLARGE TREE DOWN ON UPPER KINGSTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 4:05 PM CDTTornado WatchSPC6 hr
Apr 11, 7:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
557 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WUUS54 KBMX 120153
SVRBMX
ALC001-047-085-101-109-120300-
/O.NEW.KBMX.SV.W.0146.110412T0153Z-110412T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  EASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1000 PM CDT

* AT 848 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DALLAS
  LAKE...OR 14 MILES SOUTH OF SELMONT-WEST SELMONT...AND MOVING EAST
  AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELMONT-WEST SELMONT...SELMA...MOSSES...FORT DEPOSIT...
  HAYNEVILLE...PRATTVILLE...MONTGOMERY AND MEADVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 147 THROUGH 176...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT TUESDAY MORNING FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3197 8630 3205 8631 3205 8639 3198 8640
      3200 8686 3205 8687 3205 8713 3249 8702
      3251 8641 3242 8640 3242 8631 3246 8632
      3251 8626 3244 8618 3243 8602 3230 8594
      3225 8600 3206 8600 3207 8595 3196 8595
TIME...MOT...LOC 0153Z 248DEG 57KT 3222 8698

$$

17/KLAWS
2 follow-up statements
908 
WWUS54 KBMX 120207
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 PM CDT MON APR 11 2011

ALC047-109-120216-
/O.CAN.KBMX.SV.W.0146.000000T0000Z-110412T0300Z/
PIKE AL-DALLAS AL-
907 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DALLAS AND 
NORTHWESTERN PIKE COUNTIES IS CANCELLED...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8630 3205 8631 3205 8640 3198 8640
      3200 8686 3211 8689 3223 8685 3223 8681
      3225 8684 3250 8675 3251 8641 3242 8640
      3242 8631 3246 8632 3251 8626 3244 8618
      3243 8602 3230 8594 3225 8600 3198 8600
TIME...MOT...LOC 0206Z 248DEG 57KT 3222 8672

$$

ALC001-085-101-120300-
/O.CON.KBMX.SV.W.0146.000000T0000Z-110412T0300Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-
907 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
AUTAUGA...MONTGOMERY AND LOWNDES COUNTIES UNTIL 1000 PM CDT...

AT 902 PM CDT...DOPPLER RADAR AND STORM DAMAGE REPORTS QUARTER SIZE 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
GORDONVILLE...OR 7 MILES WEST OF MOSSES...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOSSES...HAYNEVILLE...PRATTVILLE...MONTGOMERY...MEADVILLE...WHITE
  HALL...LOGAN...LOWNDESBORO...AUTAUGAVILLE AND DAVENPORT.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 147 THROUGH 176...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8630 3205 8631 3205 8640 3198 8640
      3200 8686 3211 8689 3223 8685 3223 8681
      3225 8684 3250 8675 3251 8641 3242 8640
      3242 8631 3246 8632 3251 8626 3244 8618
      3243 8602 3230 8594 3225 8600 3198 8600
TIME...MOT...LOC 0206Z 248DEG 57KT 3222 8672

$$
926 
WWUS54 KBMX 120235
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
935 PM CDT MON APR 11 2011

ALC001-120245-
/O.CAN.KBMX.SV.W.0146.000000T0000Z-110412T0300Z/
AUTAUGA AL-
935 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUTAUGA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8630 3205 8631 3205 8640 3198 8640
      3199 8668 3237 8641 3242 8630 3246 8632
      3249 8629 3251 8626 3244 8618 3241 8606
      3242 8602 3235 8599 3230 8594 3225 8600
      3198 8600
TIME...MOT...LOC 0235Z 248DEG 57KT 3238 8621

$$

ALC085-101-120300-
/O.CON.KBMX.SV.W.0146.000000T0000Z-110412T0300Z/
LOWNDES AL-MONTGOMERY AL-
935 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 1000 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED NEAR AUBURN UNIVERSITY IN 
MONTGOMERY...OR NEAR MONTGOMERY...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  AUBURN UNIVERSITY IN MONTGOMERY...PIKE ROAD...MOUNT MEIGS...
  WAUGH...MITYLENE...TALLAPOOSA RIVER WATER PLANT...CECIL AND
  BRASSELL.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 147 THROUGH 173...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8630 3205 8631 3205 8640 3198 8640
      3199 8668 3237 8641 3242 8630 3246 8632
      3249 8629 3251 8626 3244 8618 3241 8606
      3242 8602 3235 8599 3230 8594 3225 8600
      3198 8600
TIME...MOT...LOC 0235Z 248DEG 57KT 3238 8621

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:47 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 11, 6:47 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT MON APR 11 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE
REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY
FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS
FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES
AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF
THE CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND.
HOWEVER TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY
WINDS AND DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH.
SOME LARGE HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE
WINDS. ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST
THREAT WITH THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU
THE AREA TO PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING
CELLS COULD LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN
THOUGH THE THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE
POSSIBILITY OF A BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF
I-65.

MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND
COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP
SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS
TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH.
SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH
OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC
LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING
ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES
ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR
THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE
THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE
AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS
BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO.

19

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PLOW ACROSS CENTRAL
ALABAMA THIS EVENING. SOME OF THESE STORMS COULD PRODUCE DAMAGING
WINDS. THIS LINE IS EXPECTED TO AFFECT ALL TAF SITES THIS EVENING.
BY 06Z...COLD FRONT WILL BE MOVING THROUGH AND WINDS WILL SHIFT MORE
TO THE NORTHWEST.

ONCE THE FRONT MOVES THROUGH...EXPECT A BRIEF PERIOD OF MVFR
CEILINGS...BUT FELT CONFIDENT ENOUGH TO CLEAR SKIES FROM WEST TO
EAST AFTER 06Z ACROSS ALL SITES.

WINDS WILL REMAIN GUSTY TOMORROW BUT NOT NEARLY AS STRONG AS THEY
WERE TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA.

&&

19/10
Hazardous weather outlook, Apr 11, 8:35 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT MON APR 11 2011

ALZ011>015-017>050-130000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
835 PM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS MUCH OF
CENTRAL ALABAMA THROUGH THE EVENING. MAIN THREAT AREAS ARE ALONG AND
EAST OF A GADSDEN TO UNIONTOWN LINE. THE HAZARDOUS THREATS WITH
THESE STORMS INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE ALSO POSSIBLE EMBEDDED WITHIN THE LINE OF
THUNDERSTORMS. THESE STORMS WILL FORM ALONG AND AHEAD OF A COLD
FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT.

WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE
COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT.

08/MNK

In the hours before

Local storm report, Apr 11, 8:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     LIVINGSTON              32.60N 88.19W
04/11/2011                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN ON AL 28.

&&

JT
Local storm report, Apr 11, 8:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     VESTAVIA HILLS          33.43N 86.79W
04/11/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES AND POWERLINES DOWN NEAR HAYES CIRCLE.

&&

JT
Local storm report, Apr 11, 8:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
04/11/2011                   SHELBY             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 336 AND SUNSET LAKE
            DRIVE IN CHELSEA.

&&

ARM
Local storm report, Apr 11, 8:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     3 SSW HOMEWOOD          33.42N 86.82W
04/11/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN AND POWERLINE ACROSS HACKBERRY LANE.

&&

JT
Local storm report, Apr 11, 8:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     BESSEMER                33.38N 86.96W
04/11/2011                   JEFFERSON          AL   AMATEUR RADIO

            COUPLE OF TREES DOWN ALONG AVENUE I...1112 AND 1118.

&&

ARM
Local storm report, Apr 11, 8:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     BESSEMER                33.38N 86.96W
04/11/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN AND DAMAGED FENCE ON 1007 AVENUE J.

&&

ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:19 PM CDTTornado WarningBMXJefferson, Shelby21 min
Apr 11, 7:28 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, Jefferson, St. Clair, Talladega62 min
Apr 11, 7:30 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry60 min
Apr 11, 7:34 PM CDTTornado WarningBMXMarengo26 min
Apr 11, 7:34 PM CDTTornado WarningBMXJefferson, St. Clair, Shelby19 min
Apr 11, 7:41 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Clay, Coosa, Dallas and 4 more64 min
Apr 11, 8:03 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 2 more57 min
Apr 11, 8:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes40 min
Apr 11, 8:39 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Clay, Coosa, Elmore, Montgomery and 3 more66 min
Apr 11, 8:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph38 min
Apr 11, 8:57 PM CDTTornado WarningBMXCleburne33 min
Apr 11, 9:26 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Elmore, Lee, Macon, Montgomery and 2 more49 min
Apr 11, 10:01 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Montgomery, Russell44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.